Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: B | C | M
Number of items: 3.


Bloise, Gaetano Osvaldo (2005) A Remark on the fiscal theory of price determination. Journal of Mathematical Economics, Vol. 41 (8), p. 1037-1052. ISSN 0304-4068. Article.


Carboni, Oliviero Antonio and Russu, Paolo (2013) Linear production function, externalities and indeterminacy in a capital-resource growth model. Journal of Mathematical Economics, Vol. 49 (5), p. 422-428. ISSN 0304-4068. Article.


Mendolicchio, Concetta and Paolini, Dimitri and Pietra, Tito (2012) Investments in education and welfare in a two-sector, random matching economy. Journal of Mathematical Economics, Vol. 48 (6), p. 367-385. eISSN 1873-1538. Article.

This list was generated on Sun Apr 20 20:04:26 2014 CEST.